# SDR 9505846305

- Difficulty date: April 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Ws 547
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC INSPECTION, A CRACK WAS FOUND ON THE LEFT WING INBOARD TRAILING EDGE LATERAL SUPPORT AT PANEL 572BB TO WS 547.  STOP DRILLED AND INSTALLED DOUBLER.
